Next Article in Journal
Nash-Bargaining Fairness Concerns under Push and Pull Supply Chains
Next Article in Special Issue
Chern Flat and Chern Ricci-Flat Twisted Product Hermitian Manifolds
Previous Article in Journal
Bounds for Eigenvalues of q-Laplacian on Contact Submanifolds of Sasakian Space Forms
Previous Article in Special Issue
Metallic Structures for Tangent Bundles over Almost Quadratic ϕ-Manifolds
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 4718

Article: An Invariant of Riemannian Type for Legendrian Warped Product Submanifolds of Sasakian Space Forms
Authors: by Fatemah Abdullah Alghamdi, Lamia Saeed Alqahtani, Ali H. Alkhaldi and Akram Ali
Link: https://www.mdpi.com/2227-7390/11/23/4718

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop